City Research Online

Items where Author is "Bagchi, B."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 6.


Bagchi, B. & Fring, A. ORCID: 0000-0002-7896-7161 (2019). Quantum, noncommutative and MOND corrections to the entropic law of gravitation. International Journal of Modern Physics B, 33(05), doi: 10.1142/s0217979219500188

Cavaglia, A., Fring, A. & Bagchi, B. (2011). PT-symmetry breaking in complex nonlinear wave equations and their deformations. Journal of Physics A: Mathematical and Theoretical, 44(32), p. 325201. doi: 10.1088/1751-8113/44/32/325201

Fring, A., Gouba, L. & Bagchi, B. (2010). Minimal areas from q-deformed oscillator algebras. Journal of Physics A: Mathematical and General, 43(42), doi: 10.1088/1751-8113/43/42/425202

Bagchi, B. & Fring, A. (2009). Minimal length in quantum mechanics and non-Hermitian Hamiltonian systems. Physics Letters A, 373(47), pp. 4307-4310. doi: 10.1016/j.physleta.2009.09.054

Bagchi, B. & Fring, A. (2009). Comment on "Non-Hermitian Quantum Mechanics with Minimal Length Uncertainty". Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 5(089), doi: 10.3842/SIGMA.2009.089

Bagchi, B. & Fring, A. (2008). PT-symmetric extensions of the supersymmetric Korteweg-de Vries equation. Journal of Physics A: Mathematical and General, 41(39), doi: 10.1088/1751-8113/41/39/392004

This list was generated on Mon May 16 05:50:51 2022 UTC.